# SDR CALA9700624

- Difficulty date: April 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18563
- Make and model: Doug DC-9-31
- Aircraft serial: 47487
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: 5918000530
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1/2 D-CHECK INSPECTION, FOUND CORROSION AT UPPER T-CAP AFT SPAR APPROX 2 INCH LONG ABOUT 5 FT FROM O/B END.  REMOVED CORROSION AND INSTALLED FILLER AND DOUBLERS REFERENCE ECRA 5510-01356.
